# SDR MALA040390

- Difficulty date: April 29, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N511XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2325
- Aircraft time: 12,126 hours, 12,356 cycles
- Engine: Lyc LF5071F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6122751
- Part serial: 9808677
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CAPACITY CHECK, BATTERY PACK PN 61-2275-1, SN/9808677 WAS REMOVED FOR SCHEDULED CAPACITY CHECK ON 4/20/04. UNIT FAILED CAP CHECK ON 4/29/04.  MAINTENANCE REPLACED BATTERY PACK CELL PN 61-2274-1 UNIT CHARGED AND PASSED COMM TESTS.  A/C RELEASE DATE 5/01/2004
